Forty nine units of Botox on my 11s, crowsfeet and forehead double my 20-25 norm. Why would my Dr suggest this when I was happy?
Doctor Answers 3
Too much Botox
Lola, My grandmother always said that a bargain wan't worth buying if you don't need it. She was correct. You need to stick to what you know works for you and learn to say no. This was a good learning experience as it will wear off in three to four months and leave no residual behind. I would not ask for a refund. If you have a good relationship with this doctor I would discuss your dissatisfaction so she can learn from the experience too. She might have thought that she was doing you a favor. YOu can go and get the "Spock" look relaxed with a tiny buit more Botox. she might noit charge you
Higher Amounts of Botox Not Always Better
It is unfortunate that you obtained results you are not happy with, but I think the key phrase in your query is that you were happy with the results when you were given half the amount previously. Aesthetic treatments work best if there is a partnership between you and your physician, with two way communication. Your physician should have clearly told you what to expect from the higher dosing, and you should have expressed that you liked the results you had before.
A skilled injector can reverse some of the "Spock effect" with additional injections. Alternatively, the results will wear off in 3-4 months, and you can choose to wait. I recommend discussing your concerns with your physician, but I do not think it is likely you will get a refund. Experience is a great teacher for all of us!
Too much Botox
- I am sorry about your unhappy result,
- Fortunately Botox results are temporary - this will wear off.
- Typically refunds are not given for fillers and Botox, especially since half of your treatment was free.
- Next time stick with the tried and true!